# SDR YENA20141021226

- Difficulty date: October 21, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 41,235 hours, 14,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK FOUND ROW 7ABC SEAT EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE CONTACT AT FIN 5751VC, PIN 2.  REMOVED AND RESEATED CONTACT IAW ESPM 20-44-00. EMERGENCY LIGHTING SYS, OPS CHECK GOOD IAW AMM 33-51-00.
